rnw182.pdf (149.44 kB)
Download file

Orbits and invariants of super Weyl groupoid

Download (149.44 kB)
journal contribution
posted on 16.09.2016, 09:14 by A.N. Sergeev, Alexander VeselovAlexander Veselov
We study the orbits and polynomial invariants of certain affine action of the super Weyl groupoid of Lie superalgebra gl(n,m) gl(n,m) , depending on a parameter. We show that for generic values of the parameter all the orbits are finite and separated by certain explicitly given invariants. We also describe explicitly the special set of parameters, for which the algebra of invariants is not finitely generated and does not separate the orbits, some of which are infinite.

Funding

This work was partially supported by the Engineering and Physical Sciences Research Council (EPSRC) [EP/J00488X/1].

History

School

  • Science

Department

  • Mathematical Sciences

Published in

IMRN

Citation

SERGEEV, A.N. and VESELOV, A.P., 2017. Orbits and invariants of super Weyl groupoid. International Mathematics Research Notices, Volume 2017 (20), pp. 6149–6167.

Publisher

© The Author(s) 2016. Published by Oxford University Press

Version

VoR (Version of Record)

Publisher statement

CC BY 4.0 This work is made available according to the conditions of the Creative Commons Attribution 4.0 International (CC BY 4.0) licence. Full details of this licence are available at: http://creativecommons.org/licenses/by/4.0/

Acceptance date

02/08/2016

Publication date

2017

Notes

This is an Open Access article distributed under the terms of the Creative Commons Attribution License (http://creativecommons.org/licenses/by/4.0/), which permits unrestricted reuse, distribution, and reproduction in any medium, provided the original work is properly cited.

ISSN

1073-7928

eISSN

1687-0247

Language

en

Usage metrics

Keywords

Licence

Exports